# SDR UALA2013050103050

- Difficulty date: April 30, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 68,191 hours, 9,819 cycles
- Engine: Pwa PW40903
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Screw
- Condition: Unsecure
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT HAS SCREW STICKING UP.  SECURED FASTENER ON RIGHT WING ROOT AREA.
